Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

August 2, 2019Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 2, 2019, 7:39 PM EDT for Berks County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2019, 7:39 PM EDT (23:39 UTC)
Expired
Aug 2, 2019, 8:15 PM EDT
In force
36 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 151 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WWUS81 KPHI 022339
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
739 PM EDT Fri Aug 2 2019

PAZ060-030015-
Berks-
739 PM EDT Fri Aug 2 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BERKS
COUNTY...

At 739 PM EDT, strong thunderstorms were clustered near
Shoemakersville, or 10 miles north of Reading, moving northeast at 25
mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Reading, Wyomissing, Kutztown, Hamburg, Fleetwood, Sinking Spring,
Laureldale, Womelsdorf, Wernersville, Newmanstown, Topton, Leesport,
Shoemakersville, Bernville, Lyons, Strausstown, Lenhartsville, Spring
Ridge, Fairview Hgts and Shillington.

Torrential rainfall is also occurring, and may cause localized 
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with the stronger 
storms. Lightning can strike 10 miles away from a thunderstorm. Seek 
a safe shelter inside a building or vehicle.

LAT...LON 4056 7613 4056 7609 4058 7605 4057 7602
      4063 7600 4068 7590 4052 7565 4052 7566
      4025 7605 4036 7621 4037 7623 4043 7633
TIME...MOT...LOC 2339Z 207DEG 21KT 4048 7590 

$$

Gorse

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 2, 6:38 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 2, 6:38 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
638 PM EDT Fri Aug 2 2019

.SYNOPSIS...
A stalled boundary will remain near the region through the
weekend. Weak high pressure will slide across to the north of
the area on Monday. A cold front will cross the region Wednesday
night into Thursday and looks to stall nearby through the end
of the week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
The focus for showers and thunderstorms will remain from the
Chesapeake Bay Region up across Chester County and Berks County
to the Poconos into this evening. While the showers and
thunderstorms are expected to weaken with the loss of daytime
heating, we will continue to see the potential for locally heavy
rain and isolated strong wind gusts. The cells are moving at 10
MPH or less, so where heavy rain falls it will continue to last
for a while. No precipitation is anticipated for New Jersey and
Delaware into this evening.

The evening showers and thunderstorms will likely dissipate
before midnight. We are expecting a few hours of rain-free
weather during the hours around midnight before a mid level
short wave trough approaches from the northwest. The feature may
bring scattered showers and isolated thunderstorms toward
daybreak.

The presence of mid and high level debris clouds from the
evening convection should prevent the development of widespread
fog and low clouds late tonight. We will forecast only some
patchy fog in our region.

Low temperatures are expected to range from the middle 60s to
the lower 70s with a light an variable wind.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
The front will remain over the region, and with the short wave
trough digging through the region, there will be another chance
for showers and thunderstorms throughout the day. It looks like
conditions will be similar to today, with persistent cloud cover
and temperatures mostly in the 80s. Much like the last few
days, it will be difficult to pinpoint where most of the
convection will be as it will be dependent on where surface
confluence boundaries set up. However, at this point, it looks
like the favored area for rain will be mostly northwest of the
95 corridor.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Saturday night through Sunday...The boundary remains nearby
with several shortwaves progressing along it. This will keep the
chance for showers and thunderstorms through Sunday across the
region. The boundary finally pushes further to the south on
Sunday, with the the precipitation tapering off as we head into
late Sunday.

Sunday night through Monday...Weak high pressure will build
across to the north of the region late Sunday through Monday.
Expect Sunday night to be largely dry with some chances for
precip, mainly south, through the day Monday.

Tuesday through Thursday...Unsettled pattern as we head through
the midweek period. A cold front will start to drop down
through the Great Lakes region Tuesday into Wednesday, with a
lee side trough developing across the Mid-Atlantic states. The
flow will turn more to the southwest by Wednesday and warm,
moist air will filter into the region. While the forecast
indicates a chance for showers and thunderstorms each day, there
will likely be dry periods. Wednesday looks to have the best
chances for precipitation with storm initiation in advance of
and with the frontal passage. However, the front looks to stall
near or across our region as we head into the end of the week,
keeping chances for showers and thunderstorms in the forecast.

Overall this period looks to be hot and humid as temperatures
will generally be in the mid 80s to around 90 with dew points in
the mid 60s to lower 70s.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Starting off the evening, mostly VFR conditions are
expected, except in the vicinity of any showers and
thunderstorms where MVFR and IFR conditions will be possible.
After 06Z, some guidance depicts low clouds and fog developing,
especially in the Delaware Valley. At this point my confidence
in this developing is low because mid level clouds may persist
through the night. For now, I've taken a middle-of-the-road
approach, and mentioned MVFR at some of the TAF sites. However,
some guidance suggests that it could be LIFR. Southeasterly
winds will become light and variable.

Saturday...Mostly VFR conditions are expected once any fog
dissipates. There is another chance for showers and
thunderstorms through the day. MVFR or even brief IFR conditions
are possible if any of these showers and thunderstorms move
over a TAF site. However, coverage is expected to be too limited
to mention in the TAFs at this time. Light and variable winds
will settle out of the south at 5 to 10 kt

Outlook...
Saturday night through Sunday...Mainly VFR conditions expected.
MVFR or lower possible in scattered showers and thunderstorms.
Light southwest winds Saturday night, becoming light northwest
on Sunday.

Sunday night...Mainly VFR conditions expected. Light winds.

Monday...Mainly VFR conditions expected. MVFR or lower possible
in scattered showers and thunderstorms. Light north to
northeast winds becoming southeast late in the day.

Tuesday...Mainly VFR conditions expected. MVFR or lower
possible in scattered showers and thunderstorms. South to
southwest winds around 5 to 10 knots.

Wednesday...Mainly VFR conditions expected. MVFR or lower
possible in showers and thunderstorms. South to southwest winds
around 5 to 10 knots.

&&

.MARINE...
Winds and seas are expected to stay below Small Craft Advisory
criteria today and tonight.

Outlook...
Saturday night through Sunday...Sub-SCA conditions expected.
South to southwest winds around 10 knots Saturday night becoming
west around 10 knots on Sunday. Seas around 2 feet.

Sunday night through Monday...Sub-SCA conditions expected.
Generally light winds less than 10 knots from the southwest late
Sunday, becoming southeast by Monday afternoon. Seas around 2
to 3 feet.

Tuesday...Sub-SCA conditions expected. South to southeast winds
around 10 to 15 knots. Seas around 2 to 3 feet.

Wednesday...Sub-SCA conditions expected. Southwest winds around
10 to 15 knots. Seas around 2 to 4 feet.

Rip Currents...
A moderate risk for the formation of dangerous rip currents
continues along the NJ shore, while the risk for the Delaware
Beaches is low.

It appears that the longer period swell that has been over our
area for the last several days should subside somewhat for
tomorrow. Consequently the risk for the formation of dangerous
rip currents should diminish to low across the area tomorrow.

&&

.TIDES/COASTAL FLOODING...
The high tide this evening and tonight will remain higher than
normal. Many sites along the Atlantic Ocean, Delaware Bay, and
tidal Delaware River will get close to minor flooding. However,
at this time, all sites are expected to stay below advisory
thresholds. Water levels could get close to minor flooding again
on Saturday night

&&

.EQUIPMENT...
The NOAA Weather Radio transmitter located in Howell, New
Jersey (Station WXM-60) was damaged during the storms on July
22. As a result, the radio signal is not transmitting properly.
Repairs are expected to be completed by the afternoon on Monday
August 5th.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...Iovino
Short Term...Johnson
Long Term...Meola
Aviation...Johnson/Meola
Marine...Johnson/Meola
Tides/Coastal Flooding...Johnson
Equipment...Staff
Hazardous weather outlook, Aug 2, 6:44 PM EDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
644 PM EDT Fri Aug 2 2019

MDZ008-012-015-019-020-PAZ054-055-060>062-101>103-105-032245-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Upper Bucks-
644 PM EDT Fri Aug 2 2019

This Hazardous Weather Outlook is for northeast Maryland, east
central Pennsylvania, northeast Pennsylvania and southeast
Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms will be accompanied by heavy rains which may
create localized flooding through this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-032245-
Sussex-Warren-Morris-Hunterdon-Somerset-
644 PM EDT Fri Aug 2 2019

This Hazardous Weather Outlook is for northern New Jersey and
northwest New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-NJZ012-013-015>023-027-PAZ070-071-104-106-032245-
New Castle-Kent-Inland Sussex-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-Delaware-Philadelphia-
Eastern Montgomery-Lower Bucks-
644 PM EDT Fri Aug 2 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, central New Jersey, northern New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Spotty minor flooding is possible with the high tide tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-024>026-032245-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
644 PM EDT Fri Aug 2 2019

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Spotty minor flooding is possible with tonight's high tide.

There is a moderate risk for the development of dangerous rip
currents at the beaches.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-032245-
Delaware Beaches-
644 PM EDT Fri Aug 2 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

Spotty minor flooding is possible with tonight's high tide.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-032245-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
644 PM EDT Fri Aug 2 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Aug 2, 5:11 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
511 PM EDT Fri Aug 2 2019

MDZ008-012-015-022145-
Queen Anne's-Cecil-Kent-
511 PM EDT Fri Aug 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN QUEEN ANNE'S...KENT AND
SOUTHEASTERN CECIL COUNTIES...

At 510 PM EDT, a strong thunderstorm was located over Chestertown, or
14 miles north of Centerville, moving northeast at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Chestertown, Cecilton, Betterton, Newtown, Morgnec, Crumpton,
Kennedyville, Langford, Galena and Kingstown.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3926 7622 3928 7620 3929 7617 3932 7618
      3934 7616 3933 7614 3937 7611 3937 7606
      3941 7602 3941 7580 3916 7597 3916 7628
TIME...MOT...LOC 2110Z 202DEG 8KT 3925 7606

Gorse
Special weather statement, Aug 2, 5:49 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
549 PM EDT Fri Aug 2 2019

PAZ054-022215-
Carbon-
549 PM EDT Fri Aug 2 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARBON COUNTY...

At 548 PM EDT, a strong thunderstorm was located over Weatherly, or 7
miles northwest of Lehighton, moving north at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lehighton, Jim Thorpe, Nesquehoning, Weatherly, Albrightsville, Lake
Harmony and Christmans.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4109 7560 4109 7561 4104 7556 4083 7572
      4085 7587 4095 7589 4101 7573 4103 7574
      4105 7577 4109 7577 4113 7569 4113 7567
TIME...MOT...LOC 2148Z 188DEG 8KT 4092 7579

Gorse
Special weather statement, Aug 2, 5:57 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
557 PM EDT Fri Aug 2 2019

PAZ060-022230-
Berks-
557 PM EDT Fri Aug 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKS COUNTY...

At 557 PM EDT, a strong thunderstorm was located over Lenhartsville,
or 13 miles south of Tamaqua, moving north at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hamburg and Lenhartsville.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4063 7600 4065 7598 4068 7590 4068 7589
      4064 7583 4061 7578 4051 7582 4052 7597
      4060 7601
TIME...MOT...LOC 2157Z 188DEG 8KT 4061 7590

Gorse
Special weather statement, Aug 2, 7:01 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
701 PM EDT Fri Aug 2 2019

PAZ054-022330-
Carbon-
701 PM EDT Fri Aug 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CARBON COUNTY...

At 701 PM EDT, a strong thunderstorm was located over Lehighton,
moving north at 10 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lehighton, Palmerton, Jim Thorpe, Nesquehoning, Weatherly, New
Mahoning, Beltzville State Park, Penn Forest Reservoir, Christmans,
Summit Hill, Bowmanstown, Parryville, Weissport, Weissport East and
Trachsville.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4096 7556 4095 7557 4089 7552 4078 7564
      4078 7567 4073 7576 4080 7586 4098 7584
      4099 7579
TIME...MOT...LOC 2301Z 199DEG 9KT 4080 7571

Gorse
Special weather statement, Aug 2, 7:03 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
703 PM EDT Fri Aug 2 2019

PAZ060-022330-
Berks-
703 PM EDT Fri Aug 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

At 703 PM EDT, a strong thunderstorm was located near Womelsdorf, or
near Myerstown, moving north at 10 mph. A few additional
thunderstorms are developing out ahead of it.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Womelsdorf, Newmanstown, Bernville and Strausstown.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4052 7634 4052 7625 4056 7611 4053 7598
      4032 7615 4036 7621 4037 7623 4044 7636
TIME...MOT...LOC 2303Z 199DEG 9KT 4042 7623

Gorse
Special weather statement, Aug 2, 7:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
739 PM EDT Fri Aug 2 2019

PAZ060-030015-
Berks-
739 PM EDT Fri Aug 2 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BERKS
COUNTY...

At 739 PM EDT, strong thunderstorms were clustered near
Shoemakersville, or 10 miles north of Reading, moving northeast at 25
mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Reading, Wyomissing, Kutztown, Hamburg, Fleetwood, Sinking Spring,
Laureldale, Womelsdorf, Wernersville, Newmanstown, Topton, Leesport,
Shoemakersville, Bernville, Lyons, Strausstown, Lenhartsville, Spring
Ridge, Fairview Hgts and Shillington.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with the stronger
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

LAT...LON 4056 7613 4056 7609 4058 7605 4057 7602
      4063 7600 4068 7590 4052 7565 4052 7566
      4025 7605 4036 7621 4037 7623 4043 7633
TIME...MOT...LOC 2339Z 207DEG 21KT 4048 7590

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 5:49 PM EDTSpecial Weather StatementPHICarbon26 min
Aug 2, 5:57 PM EDTSpecial Weather StatementPHIBerks33 min
Aug 2, 7:01 PM EDTSpecial Weather StatementPHICarbon29 min
Aug 2, 7:03 PM EDTSpecial Weather StatementPHIBerks27 min
Aug 2, 7:46 PM EDTAreal Flood AdvisoryPHIBerks108 min
Aug 2, 5:11 PM EDTSpecial Weather StatementPHIKent34 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.